MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU404015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aortic Dissection (2491)
Date of Event 05/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: patient medications: plavix, metformin, and lisinopril.Ct images dated (b)(6) 2019, were sent to gore imaging services for evaluation.Per the evaluation there appears to be a lack of wall apposition at the distal end of the implanted device.Diameters with in the distal 2 cm of the implanted device range from 29 mm¿35 mm on average diameter.Length of the implanted device appears to measure ~ 15 cm along the outer curve.Unable to identify aneurysmal growth with only one time-point.According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the gore® tag® thoracic endoprosthesis that may occur and/or require intervention include, but are not limited to endoleak.The review of the manufacturing paperwork verified that this lot met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2018, the patient was implanted with conformable gore® tag® thoracic endoprostheses to treat a type b aortic dissection.It was reported that computed tomography images dated (b)(6) 2019, revealed a distal type i endoleak with device malposition on the distal end.It is unknown if there is aneurysm sac enlargement.On (b)(6) 2019, the physician reintervened and implanted a conformable gore® tag® thoracic endoprostheses and extended distally.The endoleak was resolved and the patient tolerated the reintervention.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8844304
Report Number2017233-2019-00585
Device Sequence Number2515613
Product Code MIH
UDI-Device Identifier00733132618163
UDI-Public00733132618163
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2018
Device Catalogue NumberTGU404015
Device Lot Number14326040
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient Weight76